# SDR DALA2018051703393

- Difficulty date: May 15, 2018
- Submitted: May 17, 2018
- Operation: Air carrier
- Aircraft: N905DL
- Make and model: Doug MD-88
- Aircraft serial: 49536
- Aircraft time: 80,973 hours, 61,743 cycles
- System (JASC): 5260 · Entrance Stairs
- Part: Filler
- Condition: Cracked
- Location: Catwalk
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RIGHT AFT FILLER ASSY ON CATWALK WITH 2 CRACKS.  REMOVED AND REPLACED FILLER ASSY P/N 5937691-2 CKS GOOD.
